# SDR 98ZZZX1816

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe
- Part number: 117651121
- Condition: Cracked
- Location: Cone Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAIL PIPE HAS TWO CRACKS INSIDE CONE ON CROSS STRUTS.  REMOVED AND REPLACED.
